Doctor insights on:
What Are Some Adverse Reactions Of Permethrin
Lindane: Typical is skin redness, rash or itching. Severe reactions are uncommon but can be: itching or hives, swelling in your face or hands, swelling or tingling in your mouth or throat, chest tightness, trouble breathing. Dizziness or drowsiness. Itching, burning, or dry skin. Seizures. ...Read moreSee 1 more doctor answer
Yes: Anyone who uses the epi-pen should be evaluated in the emergency department or by their physician after use to monitor for side effects which include but are not limited to increased heart rate, increased blood pressure, heart palpitations, arrhythmias- abnormal heart rhythms, tremor, and anxiety. ...Read moreSee 1 more doctor answer
Can there be people with adverse reactions to most medications that forces them to some other way of curing?
Alternative Medicine: Yes. Many people do seek alternative medicine. It is important that your doctor knows when you are doing this as some of the alternative medicine can interact with the medications doctors give. Medicine has advanced recently and there are usually more than one treatment alternative. Some alternative medicine has research studies demonstrating some benefits. ...Read more
Yes: There are individual differences and sensitivities. However, it is very rare for a person to have adverse reactions to "most" medications since all of the medications are different and work through different pathways. Check w/your doctor. ...Read more
Unintended result: When a medication produces a known or unknown response that is unintended. ...Read more
- Talk to a doctor live online for free
- What are some contraindications of permethrin?
- What are the common adverse reactions of letrozole?
- What are the common adverse reactions of aromasin?
- Ask a doctor a question free online
- What are some of the nursing interventions for hypotension?
- What are some dangers of clorox bleach fumes?
- What are some examples of psychomotor agitation?
- What are some causes of dark urine and belly pain?
- Talk to a dermatologist online